# SDR A6WA200840492

- Difficulty date: June 9, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 11,796 hours, 11,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR NET ATTCHMENT FITTING AT FS 615 LBL 40 CORRODED.  CORROSION REMOVED IAW CRJ 200 SRM 51-21-06.  (A)
